MathSciNet Relay Station
MathSciNet bibliographic data
MR1839289 (2002g:53158) 53D45 (14J32 14N35 32Q25 32Q65)
Li, An-Min; Ruan, Yongbin Symplectic surgery and Gromov-Witten invariants of Calabi-Yau 3-folds. Invent. Math. 145 (2001), no. 1, 151–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement